MathSciNet Relay Station
MathSciNet bibliographic data
MR727238 (85d:32008) 32A25
Laurent-Thiébaut, Christine Formules intégrales de Koppelman sur une variété de Stein. (French) [Koppelman integral formulas on a Stein manifold] Proc. Amer. Math. Soc. 90 (1984), no. 2, 221–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement